# SDR SWAA2020041429803

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 767; FRAME UPPER FLANGE DENTED JUST BELOW STR 24L. / EVALUATED DENT ON AFT CARGO STA 767 FRAME UPPER FLANGE BELOW STR 24L IAW B737 SRM 53-00-07-1A-1. NO DENTS ALLOWED. REPAIRED ON NRC Y188939 USING EA 200279 REV P1; IR AND SWA EA 1-753-36732 REV IR
